# SDR SWAA2021042701569

- Difficulty date: July 17, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 20,824 hours, 9,207 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #6 SPOILER LOWER SURFACE DENT #8 DISBONDED / REPAIRED #8 DENT WITH DISBOND ON LOWER SKIN OF #6 SPOILER. IAW B737800 SRM 5770010I1; SRM 5770012R2; SRM 5170102R2; SRM 5170102R0; AMM 512199300801.
